# SDR COMA0460125

- Difficulty date: February 5, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 9,886 hours, 8,604 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 99347H5705
- Condition: Cracked
- Location: Cockpit
- Part time: 9,886 hours, 8,604 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5864 LT SIDE WINDOW SHATTERED.  REPLACED SIDE WINDOW.
